# SDR KCSA201901161010

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,411 hours, 16,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER CLIP IN MAIN CARGO COMPARTMENT LT SIDE @ APPROX STA 1153, S12 L.
